Dizzy + Juvederm

Narrow 5 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

After Getting Juvederm Ultra 2 in Glabellar I've had Migraines, Dizziness, Nausea, Is this Normal?

Now 7 weeks after injections into glabellar,have severe burning headaches,vision is worsening,dizziness,loss of appetite and weight,all tests normal... READ MORE

Blurred Vision Dizzy Headache After Juvederm Between Brows, Normal?

I had juvederm 2 to glabellar lines and wrinkles on top of nose almost 3 weeks ago and juvederm ultra to cheeks and nose to mouth lines approximately... READ MORE

Blurred Vision 5 Weeks After Juvederm Was Injected into Glabella

I had juvederm injected into glabella 5 weeks ago have had blurry vision for 3 weeks now severe headaches,nausea,dizziness,weight loss,blurred vision... READ MORE

Juverderm Causing Issues?

Had Juv and botox put in end of dec 12, then two weeks later wanted more Juv around my Nasal folds and my lips. She put a lot more on my right side... READ MORE

Could I be allergic to juvederm?

I am getting married in three months and I hate my nasolabial folds. I have recently (past few years) developed allergies to things I was never... READ MORE

No matching results